# SDR CA980415004

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSI
- Condition: Failed
- Location: Ac System
- Component: Phoenix
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

(CAN) PRIMARY INVERTER FAIL CAUTION LIGHT ON, ACCOMPANIED BY ELECTRICAL SMOKE.  CIRCUIT BREAKER F8/115VAC BUS TIE TRIPPED.
